A generalization of semiperfect modules

  • B. N. Türkmen


A module $M$ is called radical semiperfect, if $\frac MN$ has a projective cover whenever $\mathrm{R}\mathrm{a}\mathrm{d}(M) \subseteq N \subseteq M$. We study various properties of these modules. It is proved that every left $R$-module is radical semiperfect if and only if $R$ is left perfect. Moreover, radical lifting modules are defined as a generalization of lifting modules.
How to Cite
Türkmen, B. N. “A Generalization of Semiperfect Modules”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 1, Jan. 2017, pp. 104-12, https://umj.imath.kiev.ua/index.php/umj/article/view/1679.
Research articles